# SDR AALA2019101079044

- Difficulty date: October 6, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 24,508 hours, 3,827 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546WGEN
- Part serial: P886
- Condition: Damaged
- Location: Apu Bay
- Part time: 19,932 hours, 5,350 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO CLT ON ACCOUNT OF CREW REPORTED FUMES IN THE CABIN. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED JOBCARDS 33L00021001, 33L00071001, 33L00021002, AND TSM 71-00-81-810-805A. SUSPECT TO HAVE OIL CONTAMINATION FROM THE FRONT BEARING HOUSING WEEP HOLE. ALSO ACCOMPLISHED STEPS 1 THRU 8 IAW EA 299180B. ACCOMPLISHED BORESCOPE INSPECTION OF THE APU AND FOUND INTERNAL DAMAGE TO THE APU, AN APU CHANGE HAS BEEN DECLARED.  MAINTENANCE REPLACED APU PER JOB CARD 33L31549001.
